Skip to Content

Join the 'Tic Disorder' group to help and get support from people like you.

Tic Disorder Questions

Related terms: Chronic Motor Tic Disorder, Chronic vocal tic disorder

 Clear

We found 57 questions associated with the 'Tic Disorder' topic.

Those of you on gabapentin have you noticed tremors & tics in eyes, face or arms?

Posted 28 Feb 2013 by Tee6759 30 answers

My doctor recently increased me from 1800mg to 2700mg due to my neuropathy getting worse from the fibromyalgia. Ive recently noticed some tremors and tics in my eyes, face and arms. I am not sure if this is from the fibro or the increase of the gabapentin. It might be that I am just having a fibro ...

Sergeant bansect?

Posted 1 Jun 2014 by ScreamingTut 6 answers

Lots of cats and dogs are dying from the use of the Flea and Tick Stuff. My friends family cat was given this by the Vet and after they got home the cat went into seizures. get the company who makes this product take it off the market please. I bet you would not like to see your cat or dog shaking ...

Can focalin xr cause facial and large muscle tics?

Posted 18 Mar 2010 by dumasmckenzie 5 answers

My 7 year old daughter has taken focalin xr for 6 mos. and has developed facial and large muscle tics within the last week. Can medicine be the culprit? No history of tic disorder or tourette's in family. Sydney's mom

Facial tic from Seroquel?

Posted 3 Jun 2012 by AnnieBHappy 4 answers

I have had a lower right eye facial tic for approximately 3 months now; occurring frequently throughout the day. There are a number of medical reasons for eyelid tics/twitches. Am concerned though that it could be caused by the SeroquelXR I am taking for sleep. I am only taking 50 mg. Has anyone ...

Trigeminal Neuralgia - at my wits end, lost my overseas connections & meds, can anyone help, please?

Posted 21 Feb 2011 by ooouch79 6 answers

I have suffered from Tic doloroux for 7 years. I had MVD. It helped at first but, the pain came back and makes life living hell. I have taken every med tried and proven to experimental. They all suck too harsh side effects. Lyrica is far the best med on the market. At $2.50 a capsule and no ...

Is this a good medicine for teen with Tourettes?

Posted 28 Feb 2011 by concernedmommy1 5 answers

My son is 15 yrs. old and has Tourettes and ADHD. Could any one tell me if this med. would cause his tic's to become worse? He has very low self esteem and cannot focuse at school, He was on Zoloft but became even more aggressive, aggitated, and suicidal thoughts. I'm affraid of his ...

My daughter takes concerta and is now experiencing increased thirst, shaking and frequent urination?

Posted 16 Oct 2012 by klemay1 4 answers

She has taken this for over two years. Over the last year it wasincreased to 27mg. In July, just like you had switched on a light switch, she began having increased thirst, shaking, like tics, and excessive urination. I took her to her pediatrician, they were thinking she had developed a thirst ...

Tice BCG Vaccine - After bcg treatment how long before oral sex is ok?

Posted 26 Feb 2014 by Bobrob129 2 answers

If semen is swallowed what is the danger

Muscle jerking/twitching/tremor on Celexa?

Posted 28 Nov 2016 by kdvirginia 1 answer

I have been on Celexa for about 2.5 months, and have been experiencing really bothersome tremor and muscle jerks/tics since then. It is really intolerable at times. I have had to decrease to about 5mg, which appears to still be effective, but the shaking persists. I have been on Celexa many times ...

Unsure about intuniv?

Posted 19 Aug 2010 by Love My Son 2 answers

my son has ADD/ADHD, OCD and tic disorder which borderlines on Tourette's syndrome and he has just started taking Intuniv, he has never taken any other medication as his tics were always an issue and many doctors were hesitant to put him on any medication and I am afraid that with taking any ...

Is 60 mg Metadate CD a normal dose for an 8 year old child?

Posted 25 Oct 2010 by KSF 4 answers

My 7 year old daughter (will be 8 next month) was on Adderall, but she was so emotional and had such extreme facial tics we asked the doctor to switch her medication. She has been on Metadate CD for three weeks now, and because she is still having trouble focusing after lunchtime during school the ...

I am on Topamax for tourettes disorder my tics are out of control?

Posted 21 May 2017 by CCOD 4 answers

Topamax is giving me really bad side effects and they are not helping to suppress my tics in the slightest! Why is everyone seeming to have good results with this medication but I'm having such a ruff time with it? I'm loosing all hope of any medical treatment that will work and I'm ...

Clonidine - Does clonadine work better than a stimulant med?

Posted 25 Nov 2013 by walker37 4 answers

My son is 14.we have tried everthing out there it seems.The Dr prescribed vivance and clonadine together.However the vivance causes a tick.So i'm lost and do not know what to do at this point.Wanted parents advice instead of the Dr.I feel sometimes they wana dope our children up.plz ...

How long should I take dermatologist-prescribed doxycycline hyclate 100 mg for possible Lyme Diseas?

Posted 25 Jul 2014 by BAHeneghan 1 answer

My dermatologist removed a tick I had for approx. 2 weeks and prescribed 40 tablets of doxycycline taken twice a day. I am going out of the country. Should I get prescription refill before I leave?

Can abilify cause speech problems?

Posted 7 Aug 2010 by angilagibney2004 2 answers

i have been taking abilify and if i dont take it my tics are bad and if i do my speech gets messed up.

Page 1 2 3 4 Next

Ask a Question

Further Information

Related Drug Support Groups

risperidone

Search this Group